Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On extended structures of a closed operator related to semigroup theory and the abstract Cauchy problem


Author: Kai-Tak Wong
Journal: Bull. Amer. Math. Soc. 80 (1974), 350-354
MSC (1970): Primary 34G05, 47Axx, 47D05; Secondary 35Kxx, 35Lxx
DOI: https://doi.org/10.1090/S0002-9904-1974-13501-9
MathSciNet review: 0341181
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34G05, 47Axx, 47D05, 35Kxx, 35Lxx

Retrieve articles in all journals with MSC (1970): 34G05, 47Axx, 47D05, 35Kxx, 35Lxx


Additional Information